# SDR QXEA2010040200211

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 7,357 hours, 8,040 cycles
- Engine: Pwc PW150A
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 9329
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,788 hours, 2,145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR DOES NOT PAINT GROUND CLUTTER OR WEATHER CORRECTLY.  DUE TO THUNDERSTORMS, DIVERTED, LANDING UNEVENTFUL. R & R RADAR TRANSCEIVER IAW AMM 34-41-01, PGS 401-406.  OPS TEST CKS GOOD IAW 34-41-00, PGS 516-520.  RETURNED TO SERVICE.
